How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.M.D.Mazumdar Your Own Question
Dr.M.D.Mazumdar
Dr.M.D.Mazumdar, Doctor
Category: OB GYN
Satisfied Customers: 9006
Experience:  MD (Obst&Gynecology)
1725470
Type Your OB GYN Question Here...
Dr.M.D.Mazumdar is online now
A new question is answered every 9 seconds

I missed a period, i have been trying to conceive but the

Customer Question

I missed a period, i have been trying to conceive but the test keeps coming up negitive. i had a bit of brown blood but it lasted for half a day
Submitted: 1 year ago.
Category: OB GYN
Customer: replied 1 year ago.
could i be pregnant?
Expert:  Dr.M.D.Mazumdar replied 1 year ago.

Hello,

The ideal time to get a pregnancy test is 10 days after the date of teh missed period. This allows enough time for the level of HCG to become detectable.

Although many pregnancy tests claim to give a definite report at the time of or even before the missed period, in some women, the HCG level may not rise at this time and there may be a false negative report.

Please repeat the test after 10 days of the missed period.

The brown blood could have been implantation bleeding.

Customer: replied 1 year ago.
I'm on prover as well, could that be what's causing it. It or over and climid good meds to be on to get pregnant I have heard so many bad reviews
Expert:  Dr.M.D.Mazumdar replied 1 year ago.

Yes, Provera could be causing the bleeding.

Clomid can stimulate ovulation form the ovaries and help yu get pregnant.

But the best way is to consult with an Obgyn for help in diagnosing the cause of the infertility and taking the appropriate medicine.

Customer: replied 1 year ago.
she put me on 14 days of provera and then she said 3 days into my period take clomid. My prolactant levels where high and so she put me on progesterone. I truly want the best medication so that my possibilities for having a baby are good. We are thinking what messed me up was the plan B pill. I took it 3 months ago and since then everything has been messed up in my body
Expert:  Dr.M.D.Mazumdar replied 1 year ago.

The effect of the Plan B would not last for 3 months.

If your Prolactin levels are high, you will need to take medicines like proctinal (bromocriptine) to help bring it down. Progesterone would not help.

A high prolactin level would affect ovulation, either stopping it or making it irregular.

Please consult a fertility expert - taking progesterone and clomid alone may not help.